Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Non-self-adjoint accretive extensions of positive operators and theorems of Friedrichs - Krein - Phillips

  • 43 Accesses

  • 9 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    M. G. Krein, Mat. Sb.,20, 431–490 (1947).

  2. 2.

    M. G. Krein and I. E. Ovcharenko, Sib. Mat. Zh.,18, No. 5, 1032–1056 (1977).

  3. 3.

    K. Friedrichs, Math. Ann.,109, 465–487 (1934).

  4. 4.

    B. Sz.-Nagy and C. Foias, Harmonic Analysis of Operators on Hilbert Space, Elsevier (1971).

  5. 5.

    R. Phillips, Trans. Am. Math. Soc.,90, 192–254 (1959).

  6. 6.

    É. R. Tsekanovskii, Mat. Sb.,68, 527–548 (1965).

  7. 7.

    M. S. Livshits, Operators, Vibrations, Waves (Open Systems) [in Russian], Nauka, Moscow (1966).

  8. 8.

    V. S. Vladimirov, Generalized Functions in Mathematical Physics [in Russian], Nauka, Moscow (1976).

  9. 9.

    N. I. Akhiezer and I. M. Glazman, The Theory of Linear Operators in Hilbert Space [in Russian], Nauka, Moscow (1966).

Download references

Additional information

Donets State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 14, No. 2, pp. 87–88, April–June, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Tsekanovskii, É.R. Non-self-adjoint accretive extensions of positive operators and theorems of Friedrichs - Krein - Phillips. Funct Anal Its Appl 14, 156–157 (1980). https://doi.org/10.1007/BF01086575

Download citation

Keywords

  • Functional Analysis
  • Positive Operator
  • Accretive Extension